# SDR CALA2025062305794

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 110,743 hours, 14,790 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

GALLEY OVENS 705 AND 706 BREAKERS WERE PULLED BY FA DUE TO SUSPECTED SMOKE FROM BEGIND THEM. PER CONDITIONAL INSPECTION 05-51-58, SOURCE WAS ISOLATED TO BEHIND OVENS 705 AND 706. REMOVED OVENS 705 AND 706 IN REFERENCE TO AMM 25-32-02 AND INSPECTED BEHIND THEM FOR EVIDENCE OF SMOKE OR BURNING. NO EVIDENCE FOUND, ONLY FOUND OVEN 705 A LITTLE DIRTY, SO IT WAS CLEANED AND REINSTALLED. RESET CIRCUIT BREAKERS FOR OVENS 705 AND 706 PER AMM 20-60-01. RAN OPERATIONAL CHECK OF BOTH OVENS IN REFERENCE TO AMM 25-32-02. OPS CHECK GOOD AT THIS TIME.   "SMOKE" ORIGIN WAS BURNT FOOD AND LIKELY EXCASERBATED BY STEAM. NO SMOKE CAME FROM FAILURE OF COMPONENTS.
